# SDR AALA202407226901

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 24,767 hours, 9,724 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M11634
- Condition: Failed
- Location: Zone 800
- Part time: 22,821 hours, 7,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING THE REPLACEMENT OF THE R1 DOOR SLIDE RAFT ASSEMBLY THE REPLACEMENT SLIDE RAFT ASSEMBLY WAS FOUND TO BE BAD FROM STOCK SINCE IT WAS NOT PACKED PROPERLY RESULTING IN IT BEING OVERSIZED AND CAUSING IT TO NOT FIT ON THE DOOR PROPERLY. THE BAD FROM STOCK SLIDE RAFT ASSEMBLY WAS ROUTED TO BE SENT OUT FOR REPAIR AND A SERVICEBALE SLIDE RAFT ASSEMBLY WAS INSTALLED ON THE R1 DOOR.
